# SDR SWIA200413959

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft time: 24,807 hours, 32,592 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Mount
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ROD ENDS ON UPPER APU MOUNT SUPPORT RODS SEVERELY CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.  ROD ENDS REPLACED. REF. 49-11-02.
